# SDR CALA2016090195711

- Difficulty date: September 1, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 50,110 hours, 21,088 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.  FOUND TWO FAULT MESSAGES FOR EPSU INT LOAD AFT L, AND EPSU COMM FWD L, AFTER EMERGENCY LIGHT TEST. TROUBLESHOT AND TESTED IAW TSM 33-51-00-810-807-A
